# SDR UALA2011040101575

- Difficulty date: March 31, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 82,836 hours, 9,294 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U48312
- Part serial: 86
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 3R HEATER WIRE CONNECTION B MOUNTING STUD BURNT AND PULLED OUT OF WINDOW.  UPPER FWD CORNER.  COMPLETED 3 RIGHT WINDOW CHANGE THROUGH END OF TASK.  REPLACED 3R WINDOW IAW MM AND TESTED.  OPERATES NORMAL.
